MAUDE Adverse Event Report: TITAN SPINE, LLC ENDOSKELETON¿ TAS INTERBODY SYSTEM; DRIVER, PROSTHESIS

TITAN SPINE, LLC ENDOSKELETON¿ TAS INTERBODY SYSTEM; DRIVER, PROSTHESIS
Model Number 2300-1312
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy at l4-s1 for scoliosis.It was reported that the tip of the inserter bound up and would not rotate causing the inserter to not work correctly.Surgeon could not twist the t handle and make the inserter move at all.The tip was broken.There was no patient symptom reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
H3:part # 2300-1312; lot # s200601 visual inspection did not reveal any damage to the instrument.Functional inspection confirmed the inserter was bound up during attempted turns.Once the inserter was lubed the inserter was able to turn in either direction without any issue.The instrument functions as intended.No fault found.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDOSKELETON¿ TAS INTERBODY SYSTEM
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
TITAN SPINE, LLC
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer (Section G)
TITAN SPINE, LLC
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key13058232
Report Number3006340236-2021-00029
Device Sequence Number17115788
Product Code HWR
UDI-Device Identifier00191375025795
UDI-Public00191375025795
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K192054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2300-1312
Device Catalogue Number2300-1312
Device Lot NumberS200601
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer04/08/2022
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale